# SDR SWAA2024050973374

- Difficulty date: April 10, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL FWD OF L-1 DOOR CUTOUT INTERCOSTAL CRACKED @ FWD EDGE STA 294.5 S-16L MKD DOT<[01] REMOVED AND REPLACED L-1 DOOR CUTOUT INTERCOSTAL STA 294.5 S-16L. PER SRM 51-40-02-0G-2 AND DWG 141A8180.;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
